# SDR QXEA0201832

- Difficulty date: October 21, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND NACELLE AFT FIREWALL IS CRACKED AT APPROXIMATELY XN125.50, INBOARD SIDE AT SUPPORT BRACKET.  REPAIRED IAW DHC-8 RD 8-54-109.
